# SDR 95ZZZX938

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6356J
- Make and model: Piper PA 28-180
- Aircraft serial: 284767
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061004
- Condition: Cracked
- Location: Rt Wing Walkskin
- Part time: 4,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE INBOARD, REAR REINFORCED WALK SKIN, RT WING.  STIFFENER CRACKED AT OTBD ENDS OF FLUTES.  SUSPECT FATIGUE AND EXCESSIVE WEIGHT ON WING WALK.  SECOND AIRCRAFT WITH DEFECT IN FLEET 2ND.  (TTAF 5300).
